# SDR SIMA2012016003

- Difficulty date: January 14, 2012
- Submitted: January 16, 2012
- Operation: Air carrier
- Aircraft: N626AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145117
- Aircraft time: 29,789 hours, 28,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE INSPECTION FOUND THE MAIN CABIN DOOR EMERGENCY EXIT LIGHT INOPERABLE.  THE AIRCRAFT WS REMOVED FROM SERIVCE.  REMOVED AND REPLACED THE MAIN CABIN DOOR EMERGENCY EXIT LIGHT IAW EMB 145 AMM 33-50-10 STEPS 2, I, (1)- (2) AND 2, J, (3), (A), (B), AND (C) FOR REMOVAL AND EMB 145 AMM 33-50-10 STEPS 3. I. (3), (A), (B), AND (C) AND STEPS (3), M, (1), (2), AND (3)  FOR INSTALLATION.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
